Alert archive / Kansas / Severe Thunderstorm Warnings in 2022

Severe Thunderstorm Warning 9, NWS Wichita, KS

March 29, 20224 counties in Kansas

NWS Wichita, KS issued this severe thunderstorm warning at Mar 29, 2022, 9:36 PM CDT for 4 counties in Kansas. It was in force for 25 min. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Mar 29, 2022, 9:36 PM CDT (02:36 UTC)
Expired
Mar 29, 2022, 10:01 PM CDT
In force
25 min
Issued by
NWS Wichita, KS
Area
Storm-based polygon
Hail
0.88 in
Wind
60.0 mph

Counties Butler County, KS, Cowley County, KS, Sedgwick County, KS, Sumner County, KS

The radar

The Wichita radar (KICT), 24 km from the middle of the area, began a volume at 02:39 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Mar 29, 9:45 PM CDTHAIL 0.88Wellington, KS

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Mar 29, 4:57 PM CDTSevere Thunderstorm WatchSPC9 hr

The nearest sounding before it

Dodge City, (KDDC), launched 00:00Z, 2.6 hours before the alert went out and 226 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Dodge City, at 00:00Z on 2022-03-30Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 75 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Dodge City, at 00:00Z on 2022-03-30The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 110 square meters per square second.1939587897117Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
75 J/kg
Mixed-layer CIN
-64 J/kg
Mixed-layer LCL
3011 m above ground
0-6 km bulk shear
68 kt
0-1 km storm-relative helicity
110 m²/s²
0-3 km storm-relative helicity
132 m²/s²
Significant tornado parameter
0.0
Supercell composite
-0.0

Open this sounding in Storm Lab

The text

As transmitted.

195 
WUUS53 KICT 300236
SVRICT
KSC015-035-173-191-300315-
/O.NEW.KICT.SV.W.0009.220330T0236Z-220330T0315Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Wichita KS
936 PM CDT Tue Mar 29 2022

The National Weather Service in Wichita has issued a

* Severe Thunderstorm Warning for...
  Northwestern Cowley County in south central Kansas...
  Eastern Sedgwick County in south central Kansas...
  Southwestern Butler County in south central Kansas...
  Central Sumner County in south central Kansas...

* Until 1015 PM CDT.

* At 935 PM CDT, a severe thunderstorm was located near Haysville,
  moving northeast at 65 mph.

  HAZARD...60 mph wind gusts and nickel size hail.

  SOURCE...Radar indicated.

  IMPACT...Expect damage to roofs, siding, and trees.

* Locations impacted include...
  Wichita, Derby, Andover, Haysville, Augusta, Wellington, Park City,
  Valley Center, Bel Aire, Mulvane, Rose Hill, Clearwater, Douglass,
  Belle Plaine, Conway Springs, Oxford, Benton, Udall, Downtown
  Wichita and Kechi.

This includes the following highways...
 Interstate 135 between Mile Markers 0 and 18.
 Interstate 35 between Mile Markers 13 and 64.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

Torrential rainfall is occurring with this storm, and may lead to
flash flooding. Do not drive your vehicle through flooded roadways.

&&

LAT...LON 3708 9773 3733 9774 3791 9729 3791 9711
      3761 9684 3722 9715
TIME...MOT...LOC 0235Z 217DEG 58KT 3752 9737 

HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...0.88 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH

$$

CUELLAR
2 follow-up statements
285 
WWUS53 KICT 300251
SVSICT

Severe Weather Statement
National Weather Service Wichita KS
951 PM CDT Tue Mar 29 2022

KSC015-035-173-191-300315-
/O.CON.KICT.SV.W.0009.000000T0000Z-220330T0315Z/
Cowley KS-Sedgwick KS-Butler KS-Sumner KS-
951 PM CDT Tue Mar 29 2022

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1015 PM CDT
FOR NORTHWESTERN COWLEY...SOUTHEASTERN SEDGWICK...SOUTHWESTERN BUTLER
AND NORTHEASTERN SUMNER COUNTIES...

At 951 PM CDT, a severe thunderstorm was located near Douglass,
moving northeast at 55 mph.

HAZARD...60 mph wind gusts and nickel size hail.

SOURCE...Radar indicated.

IMPACT...Expect damage to roofs, siding, and trees.

Locations impacted include...
Derby, Andover, Augusta, Wellington, Mulvane, Rose Hill, Douglass,
Belle Plaine, Oxford, Udall, Rock, Perth, Riverdale, Wellington
Airport and Augusta Municipal Airport.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

Torrential rainfall is occurring with this storm, and may lead to
flash flooding. Do not drive your vehicle through flooded roadways.

&&

LAT...LON 3714 9749 3740 9750 3756 9726 3774 9696
      3761 9684 3722 9715
TIME...MOT...LOC 0251Z 239DEG 47KT 3748 9710 

HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...0.88 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH

$$

CUELLAR
913 
WWUS53 KICT 300301
SVSICT

Severe Weather Statement
National Weather Service Wichita KS
1001 PM CDT Tue Mar 29 2022

KSC015-035-173-191-300311-
/O.CAN.KICT.SV.W.0009.000000T0000Z-220330T0315Z/
Cowley KS-Sedgwick KS-Butler KS-Sumner KS-
1001 PM CDT Tue Mar 29 2022

...THE SEVERE THUNDERSTORM WARNING FOR NORTHWESTERN COWLEY...
SOUTHEASTERN SEDGWICK...SOUTHWESTERN BUTLER AND NORTHEASTERN SUMNER
COUNTIES IS CANCELLED...
                
The storm which prompted the warning has weakened below severe
limits, and no longer poses an immediate threat to life or property.
Therefore, the warning has been cancelled.

A Severe Thunderstorm Watch remains in effect until midnight CDT for
south central Kansas.

LAT...LON 3714 9749 3740 9750 3756 9726 3774 9696
      3761 9684 3722 9715
TIME...MOT...LOC 0258Z 217DEG 58KT 3761 9698 

$$

CUELLAR

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Wichita, KS wrote its last area forecast discussion before this severe thunderstorm warning went out at Mar 29, 6:08 PM CDT, 3 hours 28 minutes earlier.

Area forecast discussion, Mar 29, 6:08 PM CDT, 3 hours 28 minutes before
Area Forecast Discussion
National Weather Service Wichita KS
608 PM CDT Tue Mar 29 2022

.SHORT TERM...(This evening through Friday night)
Issued at 246 PM CDT Tue Mar 29 2022

Bottom Line Up Front:

Extreme fire danger in the western counties, high wind warning with
gusts up to 70 mph possible creating very dangerous fire
conditions.

Thunderstorms, some severe will develop tonight along and east of
the turnpike.  Best chance for severe weather will be from the Flint
Hills east.

Discussion:

A powerful spring storm system is churning through the CWA this
afternoon with strong WAA and moisture transport pouring into the
central and eastern portions of the CWA.  A distinct dry line is
already moving into the western portions of the CWA with Tds in the
30s to upper 20s in Russell and Barton Counties.  Further east, Tds
are in the mid to upper 50 and may push 60 in far southeast Kansas
this afternoon.  This creates for two main areas of concern for the
short term.  First fire weather will be a significant concern with
the drier air and high surface winds this afternoon.  This will
likely create dangerous fire conditions with blowing dust as well
(see the fire weather section for more details).  Further east,
thunderstorms are expected to develop later this afternoon and into
the evening hours.  There is a strong CAP in place at the moment
which the WAA and moisture transport will eventually erode away.
That said, it will take some time and thunderstorms may not develop
until closer to sunset.  Observed and forecast soundings depict
hodographs with decent shear in the first 10Kft (0-3Km) that would
allow for some decent thunderstorm development, then the next 10Kft
to 20Kft (3-6Km) the shear is markedly destructive to thunderstorm
development. The saving grace appears to be the the jet stream winds
which are very strong.  This profile lends to significant stretching
in the convective column allowing for the development thunderstorms
with some of them severe.  Finally the orientation of the jet stream
is parallel to the incoming cold front strongly indicates the
primary thunderstorm mode will be linear with some discrete
supercells possible to start.  Once anvil seeding takes place, the
atmosphere will transition to a QLCS mode. This configuration
indicates the primary threat will be wind with hail up to quarters
possible but much more likely in the early evening hours and an
outside chance for a tornado.

For early Wednesday morning, the short term model ensembles become a
little mixed.  Some are indicating a rather quick progression of
rain with most areas east of the turnpike but a few others indicated
a decent chance for some rain over much of south central and
southeast Kansas during the night.  The RAP/NAM families are leaning
in this direction and do not shut the significant rain off until the
front comes through later in the morning closer to 9Z time frame in
Central Kansas and close to 12Z in Southeast Kansas toward dawn.
Considering the uncertainty in the models runs, did not increase the
QPF much but did delay the end time of the significant rain a few
hours to compensate.  At this time, CAA will return to the CWA
bringing temperatures crashing down toward and a little below normal
for this time of year.  By mid to late morning, all areas of the CWA
will see rapidly dropping temperatures.  The upper level low will
also becoming through the region and will keep the rain chances in
the forecast through Wednesday.  The main question pertains to
amounts and will extend of the deformation zone's precipitation
shield. Current indications are this rain will generally be light
and scattered and will gradually come to and end by the mid to late
afternoon for all areas.  Winds will also remain rather brisk and
may reach advisory criteria for a brief period of time.

Thursday, the low pressure system will have exited the region and
high pressure will remain.  CAA will remain in place though and keep
temperatures a little below normal for this time of year.  This high
pressure system will keep the rain chances out of the forecast to
end the short term.

Metzger

.LONG TERM...(Saturday through Tuesday)
Issued at 246 PM CDT Tue Mar 29 2022

The extended range looks to remain rather active with most of the
ensemble families indicating a number of chances for rain and/or
thunderstorms.  The first opportunity will be Friday night with some
showers or thunderstorms.  The severe weather threat for this round
looks minimal as all three ensemble families do not show enough
moisture return flow nor the needed upper level support for it. That
said, temperatures are likely to remain near or a little below
normal for Friday and Saturday.  Sunday, WAA will return and bring
temperatures up some.  By Sunday night, the next weather system will
push through with the next chance for rain.  The long range
ensembles diverge at this point with the GFS the most bullish on
rain but the ECMWF and the Canadian on the lighter side.  Some
thunder is possible but the orientation of system is not very
favorable at this point.  This system will again bring temperatures
back down to normal for remainder of the extended range.

Metzger

&&

.AVIATION...(For the 00Z TAFS through 00Z Wednesday evening)
Issued at 608 PM CDT Tue Mar 29 2022

Scattered to linear convection is expected along a dry-line/cold
front merger tonight as it moves from central across eastern
Kansas. While mainly VFR, periods of MVFR cigs/IFR vsbys expected
in some convection. Strong and gusty south to southwest winds will
shift to northwest behind the cold front and remain gusty. MVFR
cigs are expected to develop behind the cold front with scattered
showers through early Wednesday morning.

KED

&&

.FIRE WEATHER...
Issued at 246 PM CDT Tue Mar 29 2022

The strong low pressure system pushing its way through the region
with an attendant low level jet across Southwest and Central Kansas
is creating very dangerous fire weather conditions.  Grassland fire
danger indices across much of Central Kansas are in the extreme to
catastrophic category this afternoon.  The dry line, currently
stretched across the Smokey Hills south to the Red Hills is the
demarcation line for these fire weather conditions.  Areas west of
the dry line will see much drier conditions along with strong south
to southwest winds in the 40-50 mph sustained with gusts up to 70
mph.  These conditions will make fire behavior dangerous and
difficult to control once a fire takes hold. Additionally, satellite
is already showing blowing dust kicking up in Southwest Kansas
moving to the northeast toward Central Kansas.  The blowing dust has
the potential of impacting visibility to the point of hampering fire
fighting responses this afternoon and evening.

Metzger

&&

.PRELIMINARY POINT TEMPS/POPS...
Wichita-KICT    43  52  32  57 /  60  40   0   0
Hutchinson      39  50  30  56 /  40  40   0   0
Newton          42  50  31  54 /  60  40   0   0
ElDorado        44  51  31  54 /  80  40   0   0
Winfield-KWLD   46  54  32  56 /  80  50   0   0
Russell         34  48  27  57 /  40  50   0   0
Great Bend      34  50  28  57 /  40  50   0   0
Salina          40  49  30  56 /  40  50  10   0
McPherson       40  49  29  55 /  40  50   0   0
Coffeyville     51  60  34  55 /  90  70   0   0
Chanute         50  58  34  53 /  90  70   0   0
Iola            49  58  34  52 /  90  70   0   0
Parsons-KPPF    50  59  33  54 /  90  70   0   0

&&

.ICT WATCHES/WARNINGS/ADVISORIES...
Wind Advisory until 10 PM CDT this evening for KSZ049-051>053-
067>072-082-083-091>096-098>100.

Red Flag Warning until 10 PM CDT this evening for KSZ032-033-
047>053-067>070-082-083-091>094-098.

High Wind Warning until 7 PM CDT this evening for KSZ032-033-047-
048-050.

Wind Advisory until 10 PM CDT this evening for KSZ032-033-047-
048-050.

&&

SHORT TERM...Metzger
LONG TERM...Metzger
AVIATION...KED
FIRE WEATHER...Metzger
Hazardous weather outlook, Mar 29, 3:29 PM CDT, 6 hours 7 minutes before
Hazardous Weather Outlook
National Weather Service Wichita KS
329 PM CDT Tue Mar 29 2022

KSZ032-033-047>053-067>072-082-083-091>096-098>100-302030-
Russell-Lincoln-Barton-Ellsworth-Saline-Rice-McPherson-Marion-Chase-
Reno-Harvey-Butler-Greenwood-Woodson-Allen-Kingman-Sedgwick-Harper-
Sumner-Cowley-Elk-Wilson-Neosho-Chautauqua-Montgomery-Labette-
329 PM CDT Tue Mar 29 2022

This hazardous weather outlook is for portions of Central Kansas,
South Central Kansas and Southeast Kansas.

.DAY ONE...Tonight

Extreme to catastrophic grassland fire danger will impact the
region this afternoon, with the most critical fire danger west of a
line from Salina to Hutchinson to Anthony. Please refer to the Red
Flag Warning for details.

Strong southerly winds of 40 to 55 mph will impact the region
today, strongest generally west of a line extending from Salina to
Hutchinson to Anthony where peak gusts may approach 70 mph. South
and east of this line, winds will be light but still strong
averaging in the 25 to 35 mph range with wind gusts up to 50 mph.
Please refer to the Wind Advisory and High Wind Warning for
details.

Scattered to numerous thunderstorms are expected this evening and
overnight, mainly along and east of the Kansas Turnpike. The
primary threat will be damaging wind gusts to 65 mph although a
brief tornado and quarter sized hail cannot be ruled out. Locally
heavy rain may result in ponding of water in low-lying areas,
especially across portions of southeast Kansas.

.DAYS TWO THROUGH SEVEN...Wednesday through Monday

Strong northwest winds up to 40 mph are expected across the region
Wednesday, strongest generally west of the Flint Hills. This may
support some lower-end fire danger, especially for areas that do
not see much precipitation tonight through Wednesday.

Lingering showers and thunderstorms will impact southeast Kansas
early Wednesday, but severe weather is not expected.

A mix of rain and snow may impact portions of central and north-
central Kansas early Wednesday, with a dusting of accumulation
possible on grassy surfaces.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not anticipated tonight.

&&

For a graphical version of this information, see our webpage at:
https://weather.gov/crh/ghwo?sid=ict

In the hours before

Local storm report, Mar 29, 8:52 PM CDT, 44 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WICHITA KS
852 PM CDT TUE MAR 29 2022

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0852 PM     TSTM WND GST     EAST WICHITA            37.69N 97.26W
03/29/2022  E60 MPH          SEDGWICK           KS   PUBLIC

&&

JC
Local storm report, Mar 29, 8:53 PM CDT, 43 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WICHITA KS
853 PM CDT TUE MAR 29 2022

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0850 PM     HAIL             ANTHONY                 37.15N 98.03W
03/29/2022  M0.50 INCH       HARPER             KS   TRAINED SPOTTER

            HAIL COVERING THE GROUND.

&&
Special weather statement, Mar 29, 8:58 PM CDT, 38 minutes before
Special Weather Statement
National Weather Service Wichita KS
858 PM CDT Tue Mar 29 2022

KSZ052-053-069-070-300230-
Butler KS-Greenwood KS-Marion KS-Chase KS-
858 PM CDT Tue Mar 29 2022

...A strong thunderstorm will impact portions of Chase, Butler,
southeastern Marion and northwestern Greenwood Counties through 930
PM CDT...

At 858 PM CDT, Doppler radar was tracking a strong thunderstorm 6
miles north of El Dorado, moving northeast at 65 mph.

HAZARD...Wind gusts up to 50 mph and half inch hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor damage to outdoor objects is
         possible.

Locations impacted include...
El Dorado, Andover, Augusta, Rose Hill, Towanda, Cottonwood Falls,
Benton, Leon, Madison, Strong City, Potwin, Burns, Rosalia, Cassoday,
Bazaar, Elmdale, Matfield Green, Cedar Point, Santa Fe Lake and El
Dorado State Park.

This includes Interstate 35 between Mile Markers 55 and 115.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

Torrential rainfall is also occurring with this storm and may lead to
localized flooding. Do not drive your vehicle through flooded
roadways.

A Severe Thunderstorm Watch remains in effect until midnight CDT for
south central, central, southeastern and east central Kansas.

&&

LAT...LON 3748 9715 3793 9715 3852 9664 3852 9636
      3817 9636 3817 9600
TIME...MOT...LOC 0158Z 236DEG 57KT 3791 9686

MAX HAIL SIZE...0.50 IN
MAX WIND GUST...50 MPH

METZGER
Local storm report, Mar 29, 9:05 PM CDT, 31 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WICHITA KS
905 PM CDT TUE MAR 29 2022

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0905 PM     TSTM WND GST     1 SSE FREEPORT          37.18N 97.85W
03/29/2022  E60 MPH          HARPER             KS   TRAINED SPOTTER

&&

JC
Local storm report, Mar 29, 9:18 PM CDT, 18 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WICHITA KS
918 PM CDT TUE MAR 29 2022

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0915 PM     HAIL             ARGONIA                 37.26N 97.77W
03/29/2022  E1.00 INCH       SUMNER             KS   PUBLIC

&&

JC
Special weather statement, Mar 29, 9:21 PM CDT, 15 minutes before
Special Weather Statement
National Weather Service Wichita KS
921 PM CDT Tue Mar 29 2022

KSZ070-071-094-095-300245-
Wilson KS-Greenwood KS-Woodson KS-Elk KS-
921 PM CDT Tue Mar 29 2022

...A strong thunderstorm will impact portions of northeastern Elk,
northwestern Wilson, Woodson and southeastern Greenwood Counties
through 945 PM CDT...

At 921 PM CDT, Doppler radar was tracking a strong thunderstorm near
Severy, or 11 miles northeast of Howard, moving northeast at 65 mph.

HAZARD...Winds in excess of 40 mph and pea size hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor damage to outdoor objects is
         possible.

Locations impacted include...
Yates Center, Toronto, Severy, Fall River, Climax, Virgil, New
Albany, Coyville, Toronto Lake, Batesville, Fall River State Park,
Fall River Lake and Cross Timbers State Park.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

Torrential rainfall is also occurring with this storm and may lead to
localized flooding. Do not drive your vehicle through flooded
roadways.

A Severe Thunderstorm Watch remains in effect until midnight CDT for
southeastern Kansas.

&&

LAT...LON 3754 9640 3806 9596 3804 9596 3804 9566
      3801 9560 3742 9600
TIME...MOT...LOC 0221Z 213DEG 57KT 3761 9614

MAX HAIL SIZE...0.25 IN
MAX WIND GUST...40 MPH

METZGER

The office that day

Everything else NWS Wichita, KS issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Mar 29, 7:04 PM CDTSpecial Weather StatementICTSedgwick26 min
Mar 29, 7:06 PM CDTSpecial Weather StatementICTChase24 min
Mar 29, 7:07 PM CDTSpecial Weather StatementICTHarvey23 min
Mar 29, 7:10 PM CDTSpecial Weather StatementICTReno20 min
Mar 29, 7:16 PM CDTSevere Thunderstorm WarningICTChase, Marion43 min
Mar 29, 7:30 PM CDTSpecial Weather StatementICTHarper30 min
Mar 29, 7:44 PM CDTSpecial Weather StatementICTSedgwick31 min
Mar 29, 7:45 PM CDTSpecial Weather StatementICTMarion30 min
Mar 29, 7:46 PM CDTSpecial Weather StatementICTButler29 min
Mar 29, 7:50 PM CDTSevere Thunderstorm WarningICTButler40 min
Mar 29, 8:07 PM CDTSevere Thunderstorm WarningICTHarper, Kingman53 min
Mar 29, 8:19 PM CDTSpecial Weather StatementICTCowley26 min
Mar 29, 8:20 PM CDTSpecial Weather StatementICTSedgwick25 min
Mar 29, 8:25 PM CDTSevere Thunderstorm WarningICTSedgwick42 min
Mar 29, 8:47 PM CDTAreal Flood WarningICTSedgwick2 hr
Mar 29, 8:56 PM CDTSevere Thunderstorm WarningICTHarper, Kingman, Sumner64 min
Mar 29, 8:58 PM CDTSpecial Weather StatementICTButler, Chase32 min
Mar 29, 9:21 PM CDTSpecial Weather StatementICTWoodson24 min
Mar 29, 10:06 PM CDTSpecial Weather StatementICTButler, Greenwood39 min
Mar 29, 10:29 PM CDTSpecial Weather StatementICTCowley46 min
Mar 29, 10:36 PM CDTSevere Thunderstorm WarningICTCowley, Sumner39 min
Mar 29, 11:09 PM CDTSevere Thunderstorm WarningICTChautauqua, Cowley, Elk51 min
Mar 29, 11:57 PM CDTSpecial Weather StatementICTMontgomery, Neosho, Wilson48 min
Mar 30, 12:21 AM CDTSpecial Weather StatementICTAllen24 min
Mar 30, 12:56 AM CDTSpecial Weather StatementICTNeosho34 min
Mar 30, 3:07 AM CDTWind AdvisoryICTBarton, Ellsworth, Harper, Harvey, Kingman, Lincoln and 7 more16 hr

Nearby

Severe Thunderstorm Warnings in Kansas, 2022Every severe thunderstorm warning in 2022

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.